# SDR MASA2011101763856

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,240 hours, 16,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY EXIT LIGHT BULB OUT.  R2 LAMP.
